Jump to content

3 months off klonopin symptoms for me


[je...]

Recommended Posts

I am three months off of klonopin.  This is a catalog of symptoms that I still have, are subsiding, or have left all together:

Still have:

Painful anxiety and fear of impending panic - why I was put on benzos in first place, but anxiety and panic got a million times worse on benzos

insomnia - pattern is to go to sleep and then wake up and stay awake from an early hour like 3am

Subsiding

Weight loss.  Have gained back a lot of the weight I lost during taper and immediately following end of taper.

Brief spells of DR/DP.  Used to have this a lot--always some during the day.

Gone

Sore mouth to the point that I couldn't eat any hot or spicy foods

Heart palpitations - I am on a beta blocker now; tremors and shakes; adrenaline rushes; extended DP/DR; dizzy and off balance; too hot or too cold;

 

As I heal, I do get patches of ANGER that I did not have while on benzos, tapering, or early weeks of recovery.  I pray a lot about these flashes because I do not want to harm relationships with people that have stood by me.

I wanted to write this to share progress and own it as I experiences it.  Hope this helps someone who is in the early stages of recovery. xo 

 

 

 

 

Link to comment
Share on other sites

Hello Im Jenny I just want to say Congrats...Good job and this does get better ..I as well had the anger in the first 3 months of my c/t,,That was weird and mad me worry cause im so calm and a gentle person..So not me at all..But that sxs went away for me thanks god..Hang in there and stay strong..Youll be great ;) jenny
Link to comment
Share on other sites

Congrats on the 3 month mark!

 

I to have almost been off Klonopin for 3 months.  I have a long list of symptoms I am going through as well such as:

depression

depersonalization

anxiety

weird sensations in my head such as buring, aches in the back of the head and neck.

weird and paranoid thoughts

nightmares

insomnia

 

I see you were up to 6 mgs a day, I was only up to 2 mg's a day before I asked the doc to taperme off, but he couldn't even give the the proper taper plan so I went online to find on.  I forunately tapered off at .0625 mg's.

 

I hope your recovery process goes alot more smoother and quicker.

 

 

Link to comment
Share on other sites

I am coming up on the three month mark on May 10.  My biggest symptom has been being off balance. It is still hanging on. I also had anger issues in the beginning but that has gone away. I still get some depression but I think it is from feeling like the dizziness and balance problems are never going to go away. Insomnia is still huge.  I'm still taking ambien but have started tapering off of it.  It seems to be the only thing that provides relief from the balance problem and it does help me get to sleep even if it's just an hour or two.  We just have to keep hanging on and believe this is only temporary.  Good luck.
Link to comment
Share on other sites

×
×
  • Create New...